My son has CP and he was on depolept for awhile, but we switched him to Keppra since he was still having consistent seizures. Even on the Keppra he still was having seizures. As I'm writing this he is in the hospital since he is no longer himself. We have him off it for 2 days now, but since he started taking it he kept getting more and more sluggish and now it seems like he is regressing. Thank G-D the blood tests came back normal and we did an MRI a few weeks ago and besides the brain damage there are no other conditions. Since he started taking it he seemed like he was drugged. He used to be so full of life and now he just lies like a lump most of the day. How long until the Keppra will be out of his system? The doctors don't have any answers and they are doing an EEG tomorrow. I can't say for sure it is the Keppra that did this, but has anyone had similar experiences? Any ideas? Thanks!
Hello ideago. I am sorry for I feel really sad about your son. There are several members on the site who might beable to answer you your question. I've a few ideas which I'm not going to mention untill I can confirm them, more as a solid answer than a guess. Best regards,pledge
hi i have something similar going on with my son he is 12 with cp and has recently been put on keppra hes so different not happy anymore like he was its awful to see he now also keeps his head down a lot which makes feeding a lot more difficult i dont really no if i should give it longer as its only been a month so far
- Keppra Information for Consumers
- Keppra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Keppra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Sep 2011 • 3 answers
Posted 11 Oct 2011 • 2 answers
I recently had a grand mal seizure 12/1/11. I was having a few strong beers. Next thing I knew was a
Posted 30 Dec 2011 • 1 answer
Posted 13 Oct 2015 • 1 answer
Posted 10 Dec 2015 • 1 answer